Abstract and Applied Analysis

Properties of a Class of p -Harmonic Functions

Elif Yaşar and Sibel Yalçın

Full-text: Open access


A p times continuously differentiable complex-valued function F = u + i v in a domain D is p -harmonic if F satisfies the p -harmonic equation Δ Δ F = 0 , where p is a positive integer. By using the generalized Salagean differential operator, we introduce a class of p -harmonic functions and investigate necessary and sufficient coefficient conditions, distortion bounds, extreme points, and convex combination of the class.

Article information

Abstr. Appl. Anal., Volume 2013 (2013), Article ID 968627, 8 pages.

First available in Project Euclid: 27 February 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Yaşar, Elif; Yalçın, Sibel. Properties of a Class of $p$ -Harmonic Functions. Abstr. Appl. Anal. 2013 (2013), Article ID 968627, 8 pages. doi:10.1155/2013/968627. https://projecteuclid.org/euclid.aaa/1393511930

Export citation


  • J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, vol. 9, pp. 3–25, 1984.
  • P. Duren, Harmonic Mappings in the Plane, vol. 156 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2004.
  • Y. Avc\i and E. Złotkiewicz, “On harmonic univalent mappings,” Annales Universitatis Mariae Curie-Skłodowska. Sectio A, vol. 44, pp. 1–7, 1990.
  • J. M. Jahangiri, “Harmonic functions starlike in the unit disk,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 470–477, 1999.
  • H. Silverman, “Harmonic univalent functions with negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 283–289, 1998.
  • H. Silverman and E. M. Silvia, “Subclasses of harmonic univalent functions,” New Zealand Journal of Mathematics, vol. 28, no. 2, pp. 275–284, 1999.
  • Z. Abdulhadi, Y. A. Muhanna, and S. Khuri, “On univalent solutions of the biharmonic equation,” Journal of Inequalities and Applications, vol. 2005, no. 5, pp. 469–478, 2005.
  • Z. AbdulHadi, Y. A. Muhanna, and S. Khuri, “On some properties of solutions of the biharmonic equation,” Applied Mathematics and Computation, vol. 177, no. 1, pp. 346–351, 2006.
  • Z. Abdulhadi and Y. Abu Muhanna, “Landau's theorem for biharmonic mappings,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 705–709, 2008.
  • J. Happel and H. Brenner, Low Reynolds Number Hydrodynamics, Springer, New York, NY, USA, 1965.
  • S. A. Khuri, “Biorthogonal series solution of Stokes flow problems in sectorial regions,” SIAM Journal on Applied Mathematics, vol. 56, no. 1, pp. 19–39, 1996.
  • G. S. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis–-Fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), vol. 1013 of Lecture Notes in Math, pp. 362–372, Springer, Berlin, Germany, 1983.
  • F. M. Al-Oboudi, “On univalent functions defined by a generalized Sǎlǎgean operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 27, pp. 1429–1436, 2004.
  • S. Li and P. Liu, “A new class of harmonic univalent functions by the generalized Salagean operator,” Wuhan University Journal of Natural Sciences, vol. 12, no. 6, pp. 965–970, 2007.